# SDR QXEA2016092300593

- Difficulty date: September 20, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 22,562 hours, 24,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER SPLICE AT X FS -18.00 ON STR 32P. REMOVED STRINGER SPLICE @ FSX -18.00, STR 32P IAW DHC-8-400 SRM 51-40-70 + 51-42-05. 
FIT, DRILLED + INSTALLED NEW STRINGER SPLICE @ FSX -18.00, STR 32P IAW DHC-8-400 SRM 51-40-07, 51-42-05, 51-23-00 + 51-25-10.
